International Journal of Modern Nonlinear Theory and Application

Vol.3 No.5(2014), Paper ID 52825, 8 pages

DOI:10.4236/ijmnta.2014.35027

 

Relative Continuity and New Decompositions of Continuity in Bitopological Spaces

 

S. A. Alblowi

 

Department of Mathematics, Faculty of Science for Girls, King Abdulaziz University, Al-Faisaliah, Kingdom of Saudi Arabia

 

Copyright © 2014 S. A. Alblowi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Alblowi, S. (2014) Relative Continuity and New Decompositions of Continuity in Bitopological Spaces. International Journal of Modern Nonlinear Theory and Application, 3, 248-255. doi: 10.4236/ijmnta.2014.35027.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.